INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

An Algebraic Model For Free Rational G-Spectra for Connected Compact Lie Groups G.

Show full item record

Bookmark or cite this item: http://hdl.handle.net/10027/8575

Files in this item

File Description Format
PDF 0906.5575.pdf (294KB) (no description provided) PDF
Title: An Algebraic Model For Free Rational G-Spectra for Connected Compact Lie Groups G.
Author(s): Greenlees, J. P. C.; Shipley, B.
Abstract: We show that the category of free rational G-spectra for a connected compact Lie group G is Quillen equivalent to the category of torsion differential graded modules over the polynomial ring H∗(BG). The ingredients are the enriched Morita equivalences of [30], the functors of [34] making rational spectra algebraic and Koszul duality and thick subcategory arguments based on the simplicity of the derived category of a polynomial ring.
Issue Date: 2011-10
Publisher: Springer Verlag
Citation Info: Greenlees, J. & Shipley, B. 2011. An algebraic model for free rational G-spectra for connected compact Lie groups G. Mathematische Zeitschrift, 269(1-2): 373-400. DOI: 10.1007/s00209-010-0741-2
Type: Article
Description: © 2011 by Springer Verlag, Mathematische Zeitschrift The original publication is available at www.springerlink.com DOI: 10.1007/s00209-010-0741-2
URI: http://hdl.handle.net/10027/8575
ISSN: 0025-5874
Date Available in INDIGO: 2012-08-20
 

This item appears in the following Collection(s)

Show full item record

Statistics

Country Code Views
United States of America 64
China 21
Netherlands 3
Ukraine 3
Germany 2

Browse

My Account

Information

Access Key